MathSciNet Relay Station
MathSciNet bibliographic data
MR2340209 60K10 (60G70 60K05 60K15 91B30)
Kyprianou, A. E.; Palmowski, Z. Distributional study of de Finetti's dividend problem for a general Lévy insurance risk process. J. Appl. Probab. 44 (2007), no. 2, 428–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement